Permanence for a class of non-autonomous delay differential systems

Faria, Teresa: Permanence for a class of non-autonomous delay differential systems. Electronic journal of qualitative theory of differential equations : special edition, (3) 49. pp. 1-15. (2018)

[img] Cikk, tanulmány, mű
ejqtde_2018_049.pdf

Download (451kB)

Abstract

We are concerned with a class of n-dimensional non-autonomous delay differential equations obtained by adding a non-monotone delayed perturbation to a linear homogeneous cooperative system of delay differential equations. Sufficient conditions for the exponential asymptotic stability of the linear system are established. By using this stability, the permanence of the perturbed nonlinear system is studied. Under more restrictive constraints on the coefficients, the system has a cooperative type behaviour, in which case explicit uniform lower and upper bounds for the solutions are obtained. As an illustration, the asymptotic behaviour of a non-autonomous Nicholson system with distributed delays is analysed.

Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 49
Page Range: pp. 1-15
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - késleltetett
Additional Information: Bibliogr.: p. 14-15. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 06. 14:48
Last Modified: 2018. Nov. 07. 13:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/55719

Actions (login required)

View Item View Item